# SDR AALA202102159035

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 76,327 hours, 29,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND AFT OVERWING SLIDE ENCLOSURE CONTAINER AFT EDGE CRACKED AND DELAMINATED. **SUPPLEMENTAL REPORT: REPLACED SLIDE ASSEMBLY PER TASK CARD 26L20025014
